# SDR CA080917001

- Difficulty date: August 26, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Engine: Pwa PT6T3B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 3014884
- Condition: Cracked
- Location: Fuel System
- Part time: 3,219 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL FOUND LEAKING ONTO ENGINE DECK FROM AT BRAZE ON BOTTOM "B" NUT FITTING ON TUBE. TUBE LOCATED ON FORWARD FACE OF ENGINE ACCESSORY GEARBOX. ACFT WAS GROUNDED UNTIL PART WAS REPLACED.
